# SDR SIMA20120708007

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 27,025 hours, 23,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Contaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4448 THE CREW REPORTED THE LANDING GEAR EMERGENCY (FLOOR ACCESS) COMPARTMENT "GEAR DOORS" SAFETY GUARD (RED) WAS FROZEN WITH DIRT.  UNABLE TO ACCESS "GEAR DOORS" TOGGLE SWITCH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED AND CLEANED LANDING GEAR EMERGENCY FLOOR ACCESS PANEL.IAW EMB AMM 20-30-02.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
